Hello and thank you for the question. Answers given are for informational purposes only and are not meant to replace an exam by an in-person.
I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
Who has taken this and why was it taken?
Are you asking about the possible side effects of Suboxone?
I took it for fun, I know I was stupid. But now I can't sleep. I am worried about the other meds I take. Lorazepam 4 mg
quetiapine 300 mg
Thank you very much for the useful information.
Suboxone is a medicine used to treat opioid (narcotic) addiction and consist of a combination of buprenorphine and naloxone.
This medicine does interact with the medications you have took and can make you feel more sleepy.
You may feel drowsy.
Can not drive or handle machinery.
And may not make sane decisions for a short duration.
May induce a seizure attack.
Can also give you hallucination or psychotic episode.
You should watchfully monitor yourself for development of any of above mentioned symptoms and if you experience any, go to ER immediately for urgent evaluation and subsequent management.
And drink lot of water to enhance metabolism of drug and rapid removal from the body.
Do not use alcohol at all meanwhile.
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.